# SDR HALA0600676

- Difficulty date: August 24, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,616 hours, 29,036 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fastener
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY INSPECTION OF I/B VIEW 6 REVEALS POSSIBLE CRACK ON RT HORIZONTAL STAB PIVOT FTG LWR ATTACHMENT O/B AFT FASTENER.  REMOVED O/B AFT FASTENER ON RT HORZONTAL STAB LWR PIVOT FITTING IAW SRM 51-40-02.  HFEC INSPECTION OPEN HOLE AS REQUIRED PER 767 NDT, PT2,55-10-01 AND PERFORMED PER 767NDT, PT6, 51-00-16.  NO CRACKS NOTED.  RE-INSTALLED LWR O/B AFT FASTENER ON RT HORIZONTAL STAB PIVOT FITTING IAW OHM 20-50-01.
